# SDR FDEA201105191875

- Difficulty date: May 19, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN HAS GOUGE AT STA 877 RBL 45 REMOVED AND REPLACED SEAT TRACK STA 760- 879 RBL 45 IAW 51-10-02, PN BAC1520-792,   BATCH 1904663. SEAT TRACK WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG.101,  DETAIL 1; ORIGINAL MATERIAL .145", AFTER REWORK .080", LOSS .065".    MAJOR REPAIR
